# SDR CA151005004

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT/RETRACTED AFTER 30 SECONDS,  CAPTAIN USED ALTERNATE RELEASE AND DECLARED EMERGENCY SELECTOR VALVE FOUND FAILED, REPLACED. REMOVED SELECTOR VALVE, PN48300-3 AND INSTALLED IMPROVED SELECTOR VALVE, PN 48300-5, REF SB 84-32-101.
